Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 14 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
MINIMIZING MEAN TARDINESS AND EARLINESS IN SINGLE-MACHINE SCHEDULING PROBLEMS WITH UNEQUAL DUE-DATES

Kim, Yeong-Daeresearcher; YANO, CA, NAVAL RESEARCH LOGISTICS, v.41, no.7, pp.913 - 933, 1994-12

2
Simple Enumeration of Minimal Cutsets Separating 2 Vertices in a Class of Undirected Planar Graphs

Sung, Chang Supresearcher, IEEE TRANSACTIONS ON RELIABILITY, v.41, no.1, pp.63 - 71, 1992-01

3
Joint configuration of backbone and logical networks on a reconfigurable packet-switched network with unreliable links

Lee, JH; Sung, Chang Supresearcher, ENGINEERING OPTIMIZATION, v.30, no.3, pp.309 - 331, 1998-04

4
PARAMETRIC MAX-FLOW PROBLEMS IN A CLASS OF NETWORKS WITH SERIES-PARALLEL STRUCTURE

Sung, Chang Supresearcher, COMPUTERS & OPERATIONS RESEARCH, v.21, no.7, pp.769 - 776, 1994-01

5
A HEURISTIC METHOD FOR SOLVING REDUNDANCY OPTIMIZATION PROBLEMS IN COMPLEX-SYSTEMS

KIM, JH; Yum, Bong-Jinresearcher, IEEE TRANSACTIONS ON RELIABILITY, v.42, no.4, pp.572 - 578, 1993-12

6
An integrated approach to dynamic plant location and capacity planning

Lim, SK; Kim, Yeong-Daeresearcher, JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, v.50, no.12, pp.1205 - 1216, 1999-12

7
Search heuristics for resource constrained project scheduling

Lee, Jae-Kwan; Kim, Yeong-Daeresearcher, JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, v.47, no.5, pp.678 - 689, 1996-05

8
HEURISTICS FOR FLOWSHOP SCHEDULING PROBLEMS MINIMIZING MEAN TARDINESS

Kim, Yeong-Daeresearcher, JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, v.44, no.1, pp.19 - 28, 1993-01

9
Time slot assignment in a heterogeneous environment of a SS/TDMA system

Kim, Sehunresearcher; Kim, Sresearcher, INTERNATIONAL JOURNAL OF SATELLITE COMMUNICATIONS, v.15, no.5, pp.197 - 203, 1997

10
A descent method with linear programming subproblems for nondifferentiable convex optimization

Kim, Sehunresearcher; Chang, KN; Lee, JY, MATHEMATICAL PROGRAMMING, v.71, no.1, pp.17 - 28, 1995-11

rss_1.0 rss_2.0 atom_1.0